Journal of Symplectic Geometry

Legendrian contact homology and nondestabilizability

Clayton Shonkwiler and David Shea Vela-Vick

Full-text: Open access

Abstract

We provide the first example of a Legendrian knot with nonvanishing contact homology whose Thurston–Bennequin invariant is not maximal.

Article information

Source
J. Symplectic Geom. Volume 9, Number 1 (2011), 33-44.

Dates
First available in Project Euclid: 1 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1309545968

Mathematical Reviews number (MathSciNet)
MR2787360

Zentralblatt MATH identifier
1226.57013

Citation

Shonkwiler, Clayton; Vela-Vick, David Shea. Legendrian contact homology and nondestabilizability. J. Symplectic Geom. 9 (2011), no. 1, 33--44. https://projecteuclid.org/euclid.jsg/1309545968.


Export citation